JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GENERALIZATION ON PROPER G-SPACES FOR LOCALLY COMPACT LIE GROUP G
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GENERALIZATION ON PROPER G-SPACES FOR LOCALLY COMPACT LIE GROUP G
Lee, Hyang-Sook;
  PDF(new window)
 Abstract
In this paper we study the relation of Euler characteristic with respect to cohomology with compact support in F-coefficient for the fibration of ENR`s and generalize some properties on proper G-spaces for locally compact Lie group G.G.
 Keywords
locally compact Lie group;proper G-action;Burnside modules;
 Language
English
 Cited by
 References
1.
Introduction to compact transformation groups,

2.
Lecture Notes in Math, vol.766.

3.
Transformation groups,

4.
Lectures on algebraic topology,

5.
Dimension theory, Princeton Mathematical Series, vol.4.

6.
Topology Appl., vol.87. pp.189-197 crossref(new window)

7.
Trans. Amer. Math. Soc., vol.347. 2, pp.461-498 crossref(new window)

8.
Ann. of Math., vol.73. 2, pp.295-323 crossref(new window)

9.
Mem. Amer. Math. Soc., 36,

10.
Algebraic topology,